# SDR AALA2019100759026

- Difficulty date: September 14, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U16
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON "Z" ANGLE BETWEEN BS 992 AND BS 1016 AT LBL 30. REPLACED ANGLE PER SRM 51-40-02.
